MAUDE Adverse Event Report: TYBER MEDICAL CONCORDE PROTI 5DG 9 X 10 X 23MM; INTERBODY CONCORDE

TYBER MEDICAL CONCORDE PROTI 5DG 9 X 10 X 23MM; INTERBODY CONCORDE
Model Number 188823410
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A historical data review on the part number was conducted.There were no capas or non-conformance's related to the complaint type.There is insufficient information provided by the complainant.There was no evidence provided by the complainant to support an infection.Request for further information was sent to the complainant on (b)(6) 2021.There was no further information provided; therefore, the root cause is indeterminate.
 
Event or Problem Description
On (b)(6) 2021 plif (l4-5) was performed.The patient has medical history of dm.On (b)(6) the patient's back pain became worse.The crp value rose, and it did not seem that it would decrease.Therefore, the surgeon presumed that the patient might have become infectious.The patient underwent a removal procedure.Upon receipt of an examination result of bacteria, they will remove the cages in question.No further information is available.This complaint involves two (2) devices.

Brand Name
CONCORDE PROTI 5DG 9 X 10 X 23MM
Common Device Name
INTERBODY CONCORDE
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
MDR Report Key12268947
Report Number3012966183-2021-00019
Device Sequence Number14562905
Product Code MAX
UDI-Device Identifier00819917020946
UDI-Public00819917020946
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number188823410
Device Catalogue Number188823410
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR